Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 39, NWS Green Bay, WI

June 7, 2005Shawano County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 7, 2005, 9:43 PM CDT for Shawano County, Wisconsin. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2005, 9:43 PM CDT (02:43 UTC)
Expired
Jun 7, 2005, 10:30 PM CDT
In force
47 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

County Shawano County, WI

The radar

The Green Bay radar (KGRB), 52 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 5:30 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.7 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2005-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1819 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2005-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1819 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1256 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.7
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 080243
SVRGRB
WIC115-080330-
/O.NEW.KGRB.SV.W.0039.050608T0243Z-050608T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
943 PM CDT TUE JUN 7 2005

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SHAWANO COUNTY IN NORTHEAST WISCONSIN
  THIS INCLUDES THE CITY OF SHAWANO

* UNTIL 1030 PM CDT

* AT 941 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 65 MPH.  THIS
  STORM WAS LOCATED 10 MILES WEST OF SHAWANO...AND MOVING EAST AT 40
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SHAWANO BY 1000 PM...

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4486 8890 4467 8882 4461 8834 4482 8828

$$

BRUSKY
3 follow-up statements
000 
WWUS53 KGRB 080254
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
953 PM CDT TUE JUN 7 2005

WIC115-080330-
/O.CON.KGRB.SV.W.0039.000000T0000Z-050608T0330Z/
SHAWANO WI-
953 PM CDT TUE JUN 7 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1030 PM CDT FOR
SHAWANO COUNTY...

AT 950 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  
THIS STORM WAS LOCATED NEAR THORNTON...OR ABOUT NEAR 
SHAWANO...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SHAWANO LAKE BY 1000 PM...
  CECIL AND BONDUEL BY 1005 PM...
  ADVANCE BY 1015 PM...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

HEAVY RAINFALL AND MINOR STREET FLOODING IS ALSO POSSIBLE WITH THIS 
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT WEDNESDAY MORNING
FOR NORTHEASTERN WISCONSIN.

LAT...LON 4486 8880 4471 8882 4461 8834 4482 8828

$$

BRUSKY
000 
WWUS53 KGRB 080308
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1007 PM CDT TUE JUN 7 2005

WIC115-080330-
/O.CON.KGRB.SV.W.0039.000000T0000Z-050608T0330Z/
SHAWANO WI-
1007 PM CDT TUE JUN 7 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1030 PM CDT FOR
SHAWANO COUNTY...

AT 1003 PM...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
BELLE PLAINE...OR 2 MILES SOUTH OF SHAWANO...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BONDUEL BY 1015 PM...
  CECIL BY 1020 PM...
  ZACHOW AND ADVANCE BY 1025 PM...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT WEDNESDAY MORNING
FOR NORTHEASTERN WISCONSIN.

LAT...LON 4485 8871 4469 8876 4461 8834 4482 8828

$$
000 
WWUS53 KGRB 080330
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1027 PM CDT TUE JUN 7 2005

WIC115-080337-
/O.EXP.KGRB.SV.W.0039.000000T0000Z-050608T0330Z/
SHAWANO WI-
1027 PM CDT TUE JUN 7 2005

...THE SEVERE THUNDERSTORM WARNING FOR SHAWANO COUNTY EXPIRES AT 1030
PM CDT...

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A 
SIGNIFICANT THREAT.  A SPOTTER REPORTED PEA SIZE HAIL NEAR BRIARTON 
AT 1025 PM CDT.  WIND GUSTS TO 40 MPH ARE STILL POSSIBLE WITH THIS 
STORM AS IT PASSES THE HOFA PARK AREA AROUND 1035 PM CDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT WEDNESDAY MORNING
FOR NORTHEASTERN WISCONSIN.

LAT...LON 4485 8871 4469 8876 4461 8834 4482 8828

$$

BRUSKY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:45 PM CDT, 6 hours 58 minutes earlier.

Area forecast discussion, Jun 7, 2:45 PM CDT, 6 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
245 PM CDT TUE JUN 7 2005

.SHORT TERM...TNGT AND WED. MAIN FCST CONCERN TO BE SVR CONVECTIVE
TRENDS AS SEVERAL ROUNDS OF TSTMS TO AFFECT NE WI NXT 24 TO 30 HRS.

THE 18Z MSAS SFC ANALYSIS PLACED A WRMFNT ACROSS CNTRL WI (THO CURRENT
CONVECTION MAKING THIS FNT RATHER WAVY ATTM). A QUASI-STNRY BNDRY WAS
DRAPED ACROSS EXTREME NRN WI WWD INTO CNTRL MN WHILE YET ANOTHER NE-SW
ORIENTATED BNDRY WAS LOCATED ACROSS MN. WARM TEMPS AND DEEP LOW LVL MSTR
WAS LOCATED SOUTH OF THE WRMFNT WHERE ATM HAS BECOME VERY UNSTABLE.
RADAR MOSAIC SHOWED ONE CONVECTIVE COMPLEX OVR CNTRL WI FROM LAST NGTS
STORMS WHILE NEW CONVECTION WAS BREAKING OUT ACROSS MN WHERE SEVERAL
BOUNDARIES HAVE INTERSECTED.

CURRENT CONVECTION WL CONT INTO ERN WI LATE THIS AFTERNOON ALONG
INSTABILITY AXIS AND EXIT THE AREA EARLY THIS EVENING. ANTICIPATE
CONVECTION ACROSS MN TO INCREASE IN AREAL COVERAGE AND INTENSITY THIS
EVENING WHERE 50 KT LOW LVL JET...VERY STEEP LAPSE RATES AND CURRENT
BOUNDARIES INTERACT. TSTMS SHOULD THEN MOVE E-SE ALONG AND NORTH OF THE
SLOW NWD MOVG WRMFNT WHICH IS PROGGED TO REACH NRN WI BY 12Z WED. MAY
HAVE TO DEAL WITH ANOTHER ROUND OF SVR LTR THIS EVENING INTO THE OVRNGT
HRS AS EXPECTED MCS ROLLS INTO THE RGN. DAMAGING WNDS/LRG HAIL TO BE THE
PRIMARY THREAT.

MCS MAY STILL BE IN OUR VCNTY TO START THE DAY ON WED...BUT WEAKEN
QUICKLY AS IT OUTRUNS BETTER INSTABILITY. ATTN TURNS TO THE PLAINS ONCE
AGAIN WHERE A STG SHRTWV TROF TO MOV INTO ND AND PUSH A CDFNT INTO THE
UPR MIDWEST. WRMFNT IN THE MEANTIME WL REMAIN ACROSS NRN WI AND ACT AS A
POOLING FEATURE FOR MSTR. BY WED AFTERNOON...CLDS SHOULD HAVE BROKEN UP
ENUF TO ALLOW SUFFICIENT HEATING TO TAKE PLACE. TEMPS BACK INTO THE 80S
WITH MID 60S DEW POINTS WL ALLOW CAPES OF 2000 TO 3000 J/KG. STORMS
SHOULD RE-FIRE AHD OF THE CDFNT AND MOV INTO THE WRN GREAT LKS. LRG HAIL
TO BE THE MAIN THREAT OVR NE WI WITH ISOLATED TORNADOES PSBL ACROSS NRN
WI WHERE WRMFNT TO RESIDE.

FINALLY...WL HAVE TO WATCH PCPN TOTALS OVR THE NXT 24 HRS AS ANY SLOW
MOVG BOUNDARIES MAY ACT TO FOCUS SEVERAL ROUNDS OF TSTMS OVER THE SAME
AREA. DUE TO ABUNDANT MSTR IN THE AIR...LOCALLY HVY RAINFALL IS PSBL.

.LONG TERM...WED NIGHT THROUGH NEXT TUESDAY.  PCPN CHCS THROUGH THE
PERIOD WILL BE THE MAIN CHALLENGE.  WITH A PERSISTENT ACTIVE SW FLOW
ALOFT AND POTENTIAL BOUNDARIES ALSO IN THE AREA...PLENTY OF TSRA CHCS.
WILL ATTEMPT TO REMOVE PCPN CHCS FROM A FEW OVERNIGHT AND MORNING
PERIODS WHERE WAA IS PROGGED TO BE NIL.  WHILE AFTERNOON CHCS WARRANTED
DUE TO BOUNDARY AND INSTABILITY...BEST WAA EVENT FROM WED NIGHT THROUGH
FRIDAY APPEARS TO BE THUR NIGHT.  TIMING OF WAA EVENT TYPE CONVECTION
FOR THE WEEKEND AND ON A BIT TOO FAR OUT DUE TO UNKNOWN LOCATION OF ANY
BOUNDARIES.

WITH THE ACTIVE PATTERN AND PCPN CHCS...WILL PROBABLY NEED TO MONITOR
FOR FLOODING.  SO FAR PCPN COVERAGE HAS BEEN SCATTTERED.  MAY WAS RATHER
DRY SO THE FORECAST AREA CAN HANDLE SOME RAIN AT THIS TIME.

TEMPERATURES WILL OBVIOUSLY BE AFFECTED FROM LOCATION OF BOUNDARIES...
AND CONVECTIVE CLOUD DEBRIS.  WILL CONTINUE NEAR OR SLIGHTLY ABOVE
NORMAL LEVELS.

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

KALLAS/TDH
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 7, 4:30 AM CDT, 17 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
430 AM CDT TUE JUN 7 2005

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
430 AM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A WARM AND HUMID AIR MASS WILL SURGE BACK TOWARD THE AREA TODAY AND
TONIGHT. THE AIR MASS WILL INTERACT WITH A FRONTAL BOUNDARY ACROSS THE
AREA TO GENERATE THUNDERSTORMS. SOME OF THE STORMS COULD BE SEVERE. THE
PRIMARY RISK IS OF DAMAGING WINDS...BUT LARGE HAIL IS ALSO POSSIBLE. THE
RISK OF SEVERE WEATHER SHOULD START DURING THE EARLY AFTERNOON...AND
WILL THEN CONTINUE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE WEATHER PATTERN WILL REMAIN UNSETTLED FROM WEDNESDAY THROUGH
NEXT MONDAY...WITH A CHANCE OF THUNDERSTORMS THROUGHOUT THIS PERIOD.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT.

LMZ521-522-541>543-564-081100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
430 AM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN BAY OF GREEN BAY AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...TODAY AND TONIGHT

A WARM AND HUMID AIR MASS WILL SURGE BACK TOWARD THE AREA TODAY AND
TONIGHT. THE AIR MASS WILL INTERACT WITH A FRONTAL BOUNDARY ACROSS THE
AREA TO GENERATE THUNDERSTORMS. SOME OF THE STORMS COULD BE SEVERE. THE
PRIMARY RISK IS OF DAMAGING WINDS...BUT LARGE HAIL IS ALSO POSSIBLE. THE
RISK OF SEVERE WEATHER SHOULD START DURING THE EARLY AFTERNOON...AND
WILL THEN CONTINUE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE WEATHER PATTERN WILL REMAIN UNSETTLED FROM WEDNESDAY THROUGH
NEXT MONDAY...WITH A CHANCE OF THUNDERSTORMS THROUGHOUT THIS PERIOD.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
WEDNESDAY NIGHT.

SKOWRONSKI/KURIMSKI
WEATHER.GOV/GREENBAY

In the hours before

Local storm report, Jun 7, 8:20 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
820 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     TSTM WND DMG     LAONA                   45.56N 88.68W
06/07/2005                   FOREST             WI   LAW ENFORCEMENT

            ROOF OFF METAL BUILDING.

0714 PM     TSTM WND DMG     LAONA                   45.56N 88.68W
06/07/2005                   FOREST             WI   LAW ENFORCEMENT

            TREE FELL ON BUILDING.

&&

JKL
Local storm report, Jun 7, 8:30 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
830 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             PITTSVILLE              44.45N 90.13W
06/07/2005  0.75 INCH        WOOD               WI   AMATEUR RADIO

0820 PM     TSTM WND GST     2 E COLBY               44.91N 90.26W
06/07/2005  61 MPH           MARATHON           WI   CO-OP OBSERVER

            ALSO 1/4 INCH HAIL.

&&

JKL
Local storm report, Jun 7, 8:57 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
857 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     TORNADO          ATHENS                  45.03N 90.08W
06/07/2005                   MARATHON           WI   AMATEUR RADIO

            ROTATING WALL CLOUD AND ROTATING DEBRIS ON THE GROUND.

&&

JKL
Local storm report, Jun 7, 9:08 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
908 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     WAUSAU                  44.96N 89.63W
06/07/2005                   MARATHON           WI   LAW ENFORCEMENT

            NUMEROUS TREES BLOWN DOWN ACROSS WESTERN PART OF COUNTY.

&&

JKL
Local storm report, Jun 7, 9:16 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
916 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     TSTM WND GST     WAUSAU                  44.96N 89.63W
06/07/2005  55 MPH           MARATHON           WI   ASOS

            AUW AIRPORT

&&

JKL
Local storm report, Jun 7, 9:40 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
940 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     HAIL             CUSTER                  44.50N 89.41W
06/07/2005  0.75 INCH        PORTAGE            WI   AMATEUR RADIO

&&

JKL

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:10 PM CDTTornado WarningGRBForest50 min
Jun 7, 7:16 PM CDTSevere Thunderstorm WarningGRBLincoln, Oneida59 min
Jun 7, 7:55 PM CDTSevere Thunderstorm WarningGRBWood65 min
Jun 7, 7:57 PM CDTSevere Thunderstorm WarningGRBMarathon63 min
Jun 7, 8:11 PM CDTTornado WarningGRBMarathon64 min
Jun 7, 8:18 PM CDTTornado WarningGRBWood45 min
Jun 7, 8:32 PM CDTSevere Thunderstorm WarningGRBMarinette58 min
Jun 7, 8:38 PM CDTSevere Thunderstorm WarningGRBLanglade, Oconto52 min
Jun 7, 8:43 PM CDTTornado WarningGRBLanglade, Oconto47 min
Jun 7, 9:12 PM CDTSpecial Marine WarningGRB2 hr
Jun 7, 9:36 PM CDTSevere Thunderstorm WarningGRBMarinette39 min
Jun 7, 9:45 PM CDTFlash Flood WarningGRBWood4 hr
Jun 7, 10:02 PM CDTSevere Thunderstorm WarningGRBDoor51 min
Jun 7, 10:32 PM CDTSpecial Marine WarningGRB88 min
Jun 7, 11:09 PM CDTSevere Thunderstorm WarningGRBBrown27 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.